# SDR COOSDR010144

- Difficulty date: March 1, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N79751
- Make and model: Boeing 727-2M7
- Aircraft serial: 21457
- System (JASC): 5533 · Ventral Structure
- Part: Panel
- Part number: 651749320
- Part serial: 3771196
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER ACCESS PANEL INNER AND OUTER SKIN DELAMINATED.
